# SDR DALA2025010800174

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55080
- Aircraft time: 11,502 hours, 5,365 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BLEED AIR SYSTEM "DIRTY SOCK SMELL" DURING TAXI OUT AND CLIMBING IN KSTL AND AGAIN AFTER APU START DURING TAXI IN AT KSLC. PERFORMED STEP 1 OF NO GO ODI PREVENTION. T/S PER AMDS WORK CARD 0550-2001. FOUND NO.1 ENG OVER SERVICED, REMOVED 2 QTS OF ENG OIL PER A220 AMP 79-00. C/W A220 AMP W/C 0550-2003. C/W ATA 2172 ODI STEPS 1-5. NBR 1 ENG PNEUMATICS PLACED ON MEL LOG 6421167 AND MON LOG 6421168. (LP# 6421166)
